# SDR UPS06446587

- Difficulty date: March 7, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 65B1075010
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX AIR CONDITIONING BAY RT PANEL SUPPORT UPPER CHORD FOUND CRACKED AT STA 1233-STA 1235 RBL105 WING CENTER SECTION LOWER EXTERNAL SURFACE AS MARK, CRACK LENGTH 1.25".  FX AIR CONDITIONING BAY RT PANEL SUPPORT UPPER CHORD REPLACED AT BS 1159 TO 1241 RBL105 AREA AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
